# SDR USAA2010022590447

- Difficulty date: February 25, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 31,636 hours, 11,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - 4 AREAS OF CORROSION ON SHEAR PLATE BETWEEN FR69 TO FR70, S23L.  REPLACED SHEAR PLATE BETWEEN FR69 TO FR70, S23L IAW A321 SRM 51-42-11.
